Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Vaginal bleeding, discharge, post coital bleeding, negative for cancer, causes ?

hi.i am a 28 year old female.for the past 2 weeks i experienced a vaginal discomfort; my vagina felt dry and i have had scanty vaginal discharge in the past 3 days. last night i engaged in sexual activity and it was painful and now i have post-coital bleeding . what can be the cause and how can it be treated. i had a pap smear last month and it was negative on cancerous cells
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
welcome to this platform

Drying of vagina and scanty vaginal discharge are symptoms of hormonal changes in the body.
The hormone responsible for vaginal discharge is estrogen.

so you are going through some changes in your body leading to decreased sex hormone production.

Drying of vagina is a problem for women in perimenopause and menopause, hormonal imbalance can also occur in women who have premature ovarian failure, polycystic ovarian syndrome (PCOS), anorexia, or pituitary and hypothalamus issues; and in women who have recently experienced childbirth, are breastfeeding, have imbalanced diets, have gone through cancer therapy, or smoke cigarettes.
One very important cause of vaginal dryness that often goes unrecognized is stress. which can interfere with the normal female sexual response cycle.

i would recommend a natural approach to your symptom of vaginal dryness:
Stay hydrated.
Choose gentle hygeine products.
Eat a balanced diet.
Increase soy isoflavones in your diet.
Take a medical-grade nutritional supplement.
Try a quality lubricant.
Look into vitamin E suppositories.
lastly think of....Considering phytotherapy and other hormone therapies.

for your postcoital bleeding it may be due to dry vagina since your recent pap smear report is normal..
if the bleeding is heavy kindly visit your doctor soon.
and if the bleeding is of little amount it will subside in a day or two, till then maintain good local hygiene , main abstinence.

hoping my advice will be helpful for you.
take care.

Answered: Mon, 30 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor